# SDR 96FDEA00474

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0139).  CAPTAIN'S NR 5 WINDOW IS DAMAGED BEYOND LIMITS, DELAMINATED.  *** S/D ***  REMOVED DAMAGED NR 5 WINDOW AND REPLACED WITH NEW PER FEDEX MM 56-11-41.  SEAL WILL BE APPLIED ON CARD NR NR0134.  PERFORMED FUNCTIONAL TEST OF CAPT'S WINDOW IAW FEDEX MM 30-41-02.
